mental-health-icon
Psychological
My friend was very short tempered and frustrated all the time and recently he was having some suicidal tendencies so he was taken to an psychiatrist.Doc examined him for one hour with some injection and told us that he is having too much stress on the brain and gave these medicines...TIKOPREX 250 and QMIND 100. I want to know clearly for what these medicines are prescribed and what is his problem? My friend used the medicine for 3 days and left them as he says he gets more sleep with them and he can't work in the office in the morning.Do we really get more sleep with these medicines?
80 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 14 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Please change your psychiatrist if possible. Your friend seems to be suffering from agitated depression . He has been given pentothal interview i suppose..which was not needed here. Suicidal tendencies need immediate attention. Pls Visit a psychologist for this as well as a personality assessment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sharanabasappa A
Psychiatrist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Hello, I think he is having BPAD mixed episode or Borderline personality disorder ( needs details of onset ) , he needs to continue medications ,he is getting more sleep probably because of Qmind 100 , consult your Psychiatrist, he needs both medication and psychotherapy.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Tishya Mahindru Shahani
Psychologist 6 yrs exp Vadodara
get a personality assessment done asap and start therapy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.